# SDR UALA2012082404757

- Difficulty date: August 24, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,385 hours, 22,710 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30806
- Condition: Low
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED RT GEN TRIPPED ON TAKEOFF ROLL.  TAKEOFF ABORTED AT 70KTS.  ITEM ROLLED FORWARD.  BIT BPCU FOUND MESSAGE SERVICE IDG SERVICED IDG PER AMM.  RAN ENGINE PER JRH 2-5-5 SYSTEM OPERATES NORMAL.  NO LEAKS ON IDG NOTED.  CREW REPORTED NO EXCESSIVE BRAKING DURING ABORTED TAKEOFF.
